ON EXISTENCE OF BOUNDED FEASIBLE SOLUTIONS TO NEUMANN BOUNDARY CONTROL PROBLEM FOR p-LAPLACE EQUATION WITH EXPONENTIAL TYPE OF NONLINEARITY

Peter I. Kogut, Rosanna Manzo, Mykola V. Poliakov

Анотація


We study an optimal control problem for mixed Dirichlet-Neumann boundary value problem for the strongly non-linear elliptic equation with p-Laplace operator and L1-nonlinearity in its right-hand side. A distribution u acting on a part of boundary of open domain is taken as a boundary control. The optimal control problem is to minimize the discrepancy between a given distribution yd 2 L2( ) and the current system state. We deal with such case of nonlinearity when we cannot expect to have a solution of the state equation for any admissible control. After dening a suitable functional class in which we look for solutions and assuming that this problem admits at least one feasible solution, we prove the existence of optimal pairs. We derive also conditions when the set of feasible solutions has a nonempty intersection with the space of bounded distributions L1( ).


Ключові слова


existence result, optimal control, p-Laplace operator, elliptic equation, bounded solutions

Повний текст:

PDF (English)

Посилання


L. Boccardo, F. Murat, Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlinear Anal., Theory, Methods, Appl., 19 (1992), 581-597.

H. Brezis, Th. Cazenave, Y. Martel, A. Ramiandrisoa, Blow-up for ut -u = g(u) revisited, Advances in P.D.E., 1 (1996), 73-90.

H. Brezis, J. L. Vazquez, Blow-up solutions of some nonlinear elliptic problems, Revista Matem_atica de la Universidad Compluense de Madrid, 10 (2) (1997), 443-469.

E. Casas, L.A. Fernandez, Distributed controls of systems governed by a general class of quasilinear elliptic systems, J. of Di_erential Equations, 104(1993), 20-47.

E. Casas, O. Kavian, J. P. Puel, Optimal control of an ill-posed elliptic semilinear equation with an exponential nonlinearity, ESAIM: Control, Optimization and Calculus of Variations, 3 (1998), 361-380.

E. Casas, P. I. Kogut, G. Leugering, Approximation of Optimal Control Problems in the Coe_cient for the p-Laplace Equation. I. Convergence Result, SIAM J. Control Optim., 54(3)(2016), 1406-1422.

S. Chandrasekhar, An Introduction to the Study of Stellar Structures, Dover Publishing Inc., 1985.

R. Ferreira, A. De Pablo, J. L. Vazquez, Classi_cation of blow-up with nonlinear di_usion and localized reaction, J. Diferential Equations, 231 (2006), 195-211.

D. A. Franck-Kamenetskii, Di_usion and Heat Transfer in Chemical Kinetics, Second edition, Plenum Press, N.Y., 1969.

H. Fujita, On the blowing up of the solutions to the Cauchy problem for ut = _u + u1+_, J. Fac. Sci. Univ. Tokyo Sect. IA, Math., 13 (1996), 109-124.

T. Gallou_et, F. Mignot, J. P. Puel, Quelques r_esultats sur le probl

I. M. Gelfand, Some problems in the theory of quasi-linear equations, Amer. Math. Soc. Transl., Ser. 2, 29 (1963), 289-292.

M. G. Crandall, P. H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Rational Mech. Anal., 58 (1975), 207-218.

D. D. Joseph, T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rat. Mech. Anal., 49 (1973), 241-269.

P. I. Kogut, O. P. Kupenko, On optimal control problem for an ill-posed strongly nonlinear elliptic equation with p-Laplace operator and L1-type of nonlinearity, Discrete and Continuous Dynamical Systems, Series B, 2018, (to appear).

P. I. Kogut, O.P. Kupenko, On approximation of an optimal control problem for ill-posed strongly nonlinear elliptic equation with p-Laplace operator, in "Advances in Dynamical Systems and Control Springer, 2018, (to appear).

P. I. Kogut, R. Manzo, On Nuemann boundary control problem for illposed strongly nonlinear elliptic equation with p-Laplace operator and L1-type of nonlinearity, Applied Mathematics and Optimization, 2018, (submitted).

P. I. Kogut, R. Manzo, A. O. Putchenko, On approximate solutions to the Neumann elliptic boundary value problem with non-linearity of exponential type, Boundary Value Problems, 2016(1)(2016), 1-32.

P. I. Kogut, A. O. Putchenko, On approximate solutions to one class of nonlinear Dirichlet elliptic boundary value problems, Visnyk DNU, Series: Mathematical Modelling, Dnipropetrovsk: DNU, 24(8)(2016), 27-55.

D. Kinderlehrer, G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980.

J. L. Lions, E. Magenes, Problemes aux Limites non Homog

F. Mignot, J. P. Puel, Sur une classe de problemes non lin_eaires avec nonlinearite positive, croissante, convexe, Comm. in PDE, 5 (8) (1980), 791-836.

L. Orsina, Elliptic Equations with Measure Data, Preprint, Sapienza University of Rome, 2011.

R. G. Pinsky, Existence and nonexistence of global solutions ut = _u + a(x)up in Rd, J. of Di_erential Equations, 133 (1997), 152-177.

G. Stampacchia, Equations Elliptiques du Second Ordre a Coe_cients Discontinus, Les Presses de L'Universite de Montreal, 1966.




DOI: http://dx.doi.org/10.15421/141802

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development